# SDR IXXA0600087O

- Difficulty date: January 18, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 68,033 hours, 17,581 cycles
- Engine: Pwa JT3D7
- Engine time: 68,278 hours, 20,918 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Relief Valve
- Condition: Misinstalled
- Location: Nr 1 Engine
- Part time: 468,033 hours, 17,581 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT LEVEL OFF, THROTTLES REDUCED TO CRUISE PWR NR 1 ENG OIL PRESS LIGHT CAME ON. OIL PRESS IND 10 PSI. CREW SHUTDOWN ENG. LANDED W/O INCIDENT. MX VERIFIED NO SIGNIFICANT OIL LOSS. C/W ABNORMAL OIL PRESS INSPECT. INSPECT MAIN FILTER AND SCAV PUMP INLET SCREENS & NO DEBRIS NOTED. FOUND OIL FILTER RELIEF VLV (BYPASS) LEAKS. INSPECT & FOUND VLV SEAT INSTALLATION INCORRECT. CORRECTED. R&R ENG DRIVEN OIL PUMP AND PRESS RELEIF VLV ASSY. R&R OIL PRESS X-MTTER.  ENGS RUN & NR 1 OIL PRESS FLUCTUATES BETWEEN 5 & 20 PSI. INSPECT OIL SUPPLY SYS & REMOVED DEBRIS FROM OIL TANK AT PUMP SUPPLY OUTLET. MX FLUSHED TANKS & TUBES, RAN ENGS & ADJUSTED RELIEF VLV.  SYS OPS CHK NORM IAW MANUALS AND A/C RTS.
